# SDR 98ZZZX2484

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Condition: Loose
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION WHILE PERFORMING THE CYCLIC STICK SLACK INSPECTION, THE LATERAL PIVOT BOLT WAS FOUND LOOSE CAUSING FORE AND AFT SLACK.  REPLACED BEARINGS AND RETORQUED THE BOLT.
